# SDR COMA9610287

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 12032943001
- Condition: Malfunction
- Location: Lt Mlg Door
- Part time: 11,813 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT.  REPLACED LT MLG DOOR SEQUENCE VALVES.
